MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO. DRIVE; PATIENT LIFT

SHENYANG HENYI ENTERPRISE CO. DRIVE; PATIENT LIFT
Model Number 13023SV
Medical Device Problem Codes Break (1069); Unintended Movement (3026)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a patient lift.We have not received the device for evaluation.We are filing this report in an over abundance of caution and to be timely.We will file a follow up once more data is available.The patient fell in the living room.The device was engaged to lift the patient.The caregiver used the pump handle to raise him from the floor.A cap disengaged from the device and hit the patient.Then the lift dropped him and he hit his head.When the caregiver turned from pumping the handle he discovered the boom had bent totally down just beyond the hydraulic connection.

Brand Name
DRIVE
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO.
no.386-3 qingnian st.
heping district, shenyang 11000 4
CH  110004
MDR Report Key11705918
Report Number2438477-2021-00013
Device Sequence Number19806847
Product Code FSA
UDI-Device Identifier00822383135441
UDI-Public822383135441
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2021
Report Date (Section F) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number13023SV
Was the Report Sent to FDA? Yes
Device Age40 MO
Event Location Home
Date Report to Manufacturer04/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight115
Date Report Sent to FDA04/23/2021